MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 07/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Site reported that the light adjustable lens was explanted as the patient was unhappy with the visual outcome due to unresolved residual astigmatism after 3 adjustments.Rxsight's first awareness of this event was (b)(6) 2022.
 
Additional Manufacturer Narrative
Site reported that the light adjustable lens was explanted as the patient was unhappy with the visual outcome due to unresolved residual astigmatism after 3 adjustments.Rxsight's first awareness of this event was (b)(6) 2022.The device history record for the lens was reviewed.No issues were noted.The lens is in the process of being evaluated.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
steven tran
100 columbia
aliso viejo, CA 92656
MDR Report Key15230254
Report Number3012712027-2022-00035
Device Sequence Number20444761
Product Code PZK
UDI-Device Identifier00818806020739
UDI-Public01008188060207391121060217240531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2021
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-003255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/03/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/03/2022
Initial Report FDA Received Date08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown